# SDR UIEA2020042400831

- Difficulty date: April 24, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,752 hours, 19,957 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG: L PACK TEMP OCCURRED AT TOP OF CLIMB FL 410 TAT -26, SAT -54.( PERFORMED FIM PROCEDURE 21-51 F/T 803. NO DEFECTS NOTED ON PACK TEMP CONTROLLER BITE TEST. EICAS MSG CLEARED. )
